Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 33, NWS Green Bay, WI

April 19, 2015

NWS Green Bay, WI issued this small craft advisory at Apr 19, 2015, 3:44 PM CDT. It took effect at Apr 20, 2015, 12:00 PM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2015, 3:44 PM CDT (20:44 UTC)
In effect from
Apr 20, 2015, 12:00 PM CDT
Expired
Apr 21, 2015, 9:18 PM CDT
In force
33 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WHUS73 KGRB 192044
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT SUN APR 19 2015

...GUSTY WEST WINDS DEVELOPING MONDAY AFTERNOON...

.WEST WINDS WILL BECOME GUSTY IN THE WAKE OF A COLD FRONT PASSING
THROUGH THE AREA ON MONDAY AFTERNOON AS LOW PRESSURE MOVES FROM
SOUTHERN LAKE MICHIGAN INTO MICHIGAN. THESE WINDS ARE EXPECTED TO
BECOME STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT IN THE
AFTERNOON AND EARLY EVENING BEFORE DIMINISHING. THESE WINDS MAY
ALSO BUILD HIGH WAVES...PARTICULARLY TOWARDS THE OPEN WATERS OF
LAKE MICHIGAN.

LMZ521-522-541>543-200445-
/O.NEW.KGRB.SC.Y.0033.150420T1700Z-150421T0100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
344 PM CDT SUN APR 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT MONDAY.

* WINDS...WINDS WILL INCREASE AFTER A COLD FRONT PASSES THROUGH
  MONDAY MORNING. IN THE AFTERNOON...WINDS OF 15 TO 25 KTS ARE
  EXPECTED. A FEW GUSTS UP TO 30 KTS ARE POSSIBLE. THE STRONGEST
  WINDS ARE CURRENTLY FORECAST TO BE IN THE SOUTHERN LAKE MICHIGAN
  ZONES AND THE SOUTHERN END OF THE BAY.

* WAVES...WAVES OF 2 TO 4 FEET ARE FORECAST. THE OFFSHORE WINDS
  WILL RESULT IN THE HIGHEST WAVES OCCURRING NEAREST THE OPEN
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
169 
WHUS73 KGRB 200221
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CDT SUN APR 19 2015

...GUSTY WEST WINDS DEVELOPING MONDAY AFTERNOON...

.WEST WINDS WILL BECOME GUSTY IN THE WAKE OF A COLD FRONT PASSING
THROUGH THE AREA ON MONDAY AFTERNOON AS LOW PRESSURE MOVES FROM
SOUTHERN LAKE MICHIGAN INTO MICHIGAN. THESE WINDS ARE EXPECTED TO
BECOME STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT IN THE
AFTERNOON AND EARLY EVENING BEFORE DIMINISHING. THESE WINDS MAY
ALSO BUILD HIGH WAVES...PARTICULARLY TOWARDS THE OPEN WATERS OF
LAKE MICHIGAN.

LMZ521-522-541>543-201030-
/O.CON.KGRB.SC.Y.0033.150420T1700Z-150421T0100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
921 PM CDT SUN APR 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
MONDAY...

* WINDS...WINDS WILL INCREASE AFTER A COLD FRONT PASSES THROUGH 
  MONDAY MORNING. IN THE AFTERNOON...WINDS OF 15 TO 25 KTS ARE 
  EXPECTED. A FEW GUSTS UP TO 30 KTS ARE POSSIBLE. THE STRONGEST 
  WINDS ARE CURRENTLY FORECAST TO BE IN THE SOUTHERN LAKE 
  MICHIGAN ZONES AND THE SOUTHERN END OF THE BAY. 

* WAVES...WAVES OF 2 TO 4 FEET ARE FORECAST. THE OFFSHORE WINDS 
  WILL RESULT IN THE HIGHEST WAVES OCCURRING NEAREST THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
232 
WHUS73 KGRB 200839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT MON APR 20 2015

...GUSTY WEST WINDS DEVELOPING THIS AFTERNOON...

.WEST WINDS WILL BECOME GUSTY IN THE WAKE OF A COLD FRONT PASSING
THROUGH THE AREA THIS MORNING. THESE WINDS ARE EXPECTED TO BECOME
STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT IN THE AFTERNOON AND
EARLY EVENING BEFORE DIMINISHING. WAVES WILL ALSO
BUILD...PARTICULARLY TOWARDS THE OPEN WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-201645-
/O.CON.KGRB.SC.Y.0033.150420T1700Z-150421T0100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
339 AM CDT MON APR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
CDT THIS EVENING...

* WINDS...WINDS WILL INCREASE AFTER A COLD FRONT PASSES THROUGH
  THIS MORNING. IN THE AFTERNOON...WINDS OF 15 TO 25 KTS ARE
  EXPECTED. A FEW GUSTS UP TO 30 KTS ARE POSSIBLE. THE STRONGEST
  WINDS ARE CURRENTLY FORECAST TO BE IN THE CENTRAL AND SOUTHERN
  LAKE MICHIGAN ZONES AND THE SOUTHERN END OF THE BAY.

* WAVES...WAVES OF 2 TO 4 FEET ARE FORECAST. THE OFFSHORE WINDS 
  WILL RESULT IN THE HIGHEST WAVES OCCURRING NEAREST THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
166 
WHUS73 KGRB 201551
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1051 AM CDT MON APR 20 2015

...GUSTY WEST WINDS EXPECTED THIS AFTERNOON...

.WEST WINDS WILL BECOME GUSTY IN THE WAKE OF A COLD FRONT PASSING
THROUGH THE AREA BY EARLY AFTERNOON. THESE WINDS ARE EXPECTED TO
BECOME STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT IN THE
AFTERNOON AND EARLY EVENING BEFORE DIMINISHING. WAVES WILL ALSO
BUILD...PARTICULARLY TOWARDS THE OPEN WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-210000-
/O.CON.KGRB.SC.Y.0033.150420T1700Z-150421T0100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1051 AM CDT MON APR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WINDS...WEST WINDS OF 15 TO 25 KTS ARE EXPECTED. A FEW GUSTS UP
  TO 30 KTS ARE POSSIBLE. THE STRONGEST WINDS ARE CURRENTLY
  FORECAST TO BE IN THE CENTRAL AND SOUTHERN LAKE MICHIGAN ZONES
  AND THE SOUTHERN END OF THE BAY.

* WAVES...WAVES OF 2 TO 4 FEET ARE FORECAST. THE OFFSHORE WINDS 
  WILL RESULT IN THE HIGHEST WAVES OCCURRING NEAREST THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
482 
WHUS73 KGRB 202041
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
341 PM CDT MON APR 20 2015

...GUSTY WEST WINDS POSSIBLE INTO THE EVENING...

.LOW PRESSURE REMAINS OVER SOUTHERN ONTARIO...WITH A STRONG
PRESSURE GRADIENT ACROSS THE REGION CAUSING GUSTY WINDS. THESE
WINDS WILL EASE SOMEWHAT THIS EVENING. THOUGH CONDITIONS ARE
EXPECTED TO ALLOW THE ADVISORY TO EXPIRE THIS EVENING...CAUTION IS
STILL URGED. THE STALLED LOW MAY ALSO REQUIRE A NEW ADVISORY AS
WINDS ARE EXPECTED STRENGTHEN AGAIN TOMORROW. THE PERSISTENT WINDS
WILL HELP TO BUILD WAVES...PARTICULARLY TOWARDS THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ521-522-541>543-210100-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-150421T0100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
341 PM CDT MON APR 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WINDS...WINDS OF 10 TO 20 KNOTS ARE EXPECTED...WITH POSSIBLE
  GUSTS TO 25 KNOTS INTO THIS EVENING BEFORE DIMINISHING SOMEWHAT
  OVERNIGHT.

* WAVES...WAVES OF 2 TO 4 FEET. THE OFFSHORE WINDS WILL RESULT IN
  THE HIGHEST WAVES OCCURRING NEAREST THE OPEN WATERS OF LAKE
  MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
084 
WHUS73 KGRB 210054
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
754 PM CDT MON APR 20 2015

...GUSTY WEST WINDS TO CONTINUE THROUGH TUESDAY EVENING...

.LOW PRESSURE LINGERS OVER SOUTHERN ONTARIO...WITH A STRONG
PRESSURE GRADIENT ACROSS THE REGION CAUSING GUSTY WINDS. THOUGH
WINDS OVERNIGHT MAY EASE SOMEWHAT OVERNIGHT...THEY ARE EXPECTED TO
STRENGTHEN AGAIN TUESDAY MORNING. THE PERSISTENT WINDS WILL HELP
TO BUILD WAVES...PARTICULARLY TOWARDS THE OPEN WATERS OF LAKE
MICHIGAN.

LMZ521-522-541>543-210900-
/O.EXT.KGRB.SC.Y.0033.000000T0000Z-150422T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
754 PM CDT MON APR 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT TUESDAY...

* WINDS...WEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED
  OVERNIGHT...WITH A FEW GUSTS TO 25 KNOTS POSSIBLE. WINDS WILL
  STRENGTHEN TO 15 TO 25 KNOTS ON TUESDAY...AND A FEW GUSTS TO
  NEAR GALE FORCE ARE POSSIBLE.

* WAVES...WAVES OF 2 TO 4 FEET. THE OFFSHORE WINDS WILL RESULT 
  IN THE HIGHEST WAVES OCCURRING NEAREST THE OPEN WATERS OF LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
729 
WHUS73 KGRB 210841
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
341 AM CDT TUE APR 21 2015

...GUSTY WEST WINDS TO CONTINUE THROUGH THIS EVENING EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL LINGER OVER THE JAMES BAY
REGION THROUGH TONIGHT. GUSTY WEST WINDS CIRCULATING AROUND THE
LOW WILL CONTINUE TO DRIVE CHILLY AIR INTO THE REGION...RESULTING
IN CONDITIONS HAZARDOUS TO SMALL CRAFT ON THE LAKE AND BAY.

LMZ521-522-541>543-211700-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-150422T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
341 AM CDT TUE APR 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST WINDS OF 15 TO 25 KNOTS EARLY THIS MORNING WILL VEER
  WEST BY MID-MORNING...AND NORTHWEST THIS EVENING. WINDS WILL
  DECREASE TO 10 TO 20 KNOTS OVERNIGHT.

* WAVES OF 2 TO 4 FEET ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
479 
WHUS73 KGRB 211517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CDT TUE APR 21 2015

...GUSTY WEST WINDS TO CONTINUE THROUGH THIS EVENING EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL LINGER OVER THE JAMES BAY
REGION THROUGH TONIGHT. GUSTY WEST WINDS CIRCULATING AROUND THE
LOW WILL CONTINUE TO PULL CHILLY AIR INTO THE REGION...RESULTING IN
HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE AND BAY.

LMZ521-522-541>543-212330-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-150422T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1017 AM CDT TUE APR 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS OF 15 TO 25 KNOTS WILL VEER NORTHWEST THIS EVENING.
  WINDS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT.

* WAVES OF 2 TO 4 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
412 
WHUS73 KGRB 212050
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT TUE APR 21 2015

...GUSTY WEST WINDS TO CONTINUE THROUGH EARLY TONIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL LINGER OVER THE JAMES BAY
REGION THROUGH TONIGHT. GUSTY WEST WINDS CIRCULATING AROUND THE
LOW WILL CONTINUE TO PULL CHILLY AIR INTO THE REGION...RESULTING
IN HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE AND BAY.

LMZ521-522-541>543-220300-
/O.CON.KGRB.SC.Y.0033.000000T0000Z-150422T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CDT TUE APR 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS OF 15 TO 25 KNOTS WILL VEER NORTHWEST THIS EVENING. 
  WINDS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT. 

* WAVES OF 2 TO 4 FEET EARLY...WILL EASE TO 1 TO 3 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
698 
WHUS73 KGRB 220218
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
918 PM CDT TUE APR 21 2015

...WINDS OF SUBSIDED...


LMZ521-522-541>543-220330-
/O.CAN.KGRB.SC.Y.0033.000000T0000Z-150422T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
918 PM CDT TUE APR 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 2:43 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 19, 2:43 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CDT SUN APR 19 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 243 PM CDT SUN APR 19 2015

WEATHER PATTERN BECOMES MORE ACTIVE STARTING TONIGHT...WITH THE
FIRST CHANCE OF WIDESPREAD RAIN ARRIVING THIS EVENING AND
CONTINUING MONDAY.

CURRENT SFC ANALYSIS SHOWED A DEEPENING LOW PRESSURE SPINNING IN
SOUTHERN ILLINOIS AND SLOWLY DRIFTING NORTH. RAIN BECAME MORE
WIDESPREAD AS THE LOW DRIFTED NORTH...WITH OBS OCCASIONALLY
SHOWING MODERATE TO HEAVY RAIN IN IL AND IN. MEANWHILE...WATER
VAPOR IMAGERY SHOWED ANOTHER DISTURBANCE SHIFTING INTO THE NORTHERN
JET STREAM...WITH A NOTED STRONGER AREA OF FORCING ASSOCIATED WITH
IT ON MESOANALYSIS. THE REFLECTION OF THIS WAS SEEN AT THE SFC
WITH A DEVELOPING LOW AND TRAILING COLD FRONT OVER NE MINNESOTA. HOW
ALL THESE FEATURES INTERACT AS THEY MERGE AND SHIFT THROUGH THE
GREAT LAKES REGION WILL DETERMINE HOW PRECIP TREND PAN OUT TONIGHT.

THROUGH THIS EVENING...TODAYS PRECIP WAS SCATTERED AT BEST AND
EASTERN WISCONSIN EVEN CLEARED OUT AND WARMED UP THROUGH THE
AFTERNOON. GIVEN THE DRIER TREND TODAY...SLOWED DOWN PRECIP
ARRIVAL THIS EVENING. BETTER LIFT DOESNT REALLY OVERTAKE THE CWA
UNTIL AFTER 03Z MONDAY...SO WOULDNT BE SURPRISED IF MANY LOCATIONS
MAKE IT UNTIL SUNSET WITHOUT SEEING MUCH IF ANYTHING IN THE WAY OF
RAINFALL.

TONIGHT AND MONDAY...THE LOW PRESSURE SYSTEM IN IL WILL SHIFT
NORTH AND EAST THROUGH THE NIGHT TOWARDS LOWER MICHIGAN.
MEANWHILE...THE DISTURBANCE OVER MINNESOTA WILL SWING EAST AND
STRENGTHEN AS IT INTERACTS WITH BETTER FORCING. THE TWO SYSTEM
WILL INTERACT AND WIDESPREAD PRECIP IS EXPECTED. INTRODUCED HIGHER
END POPS AFTER 06Z MONDAY AS THE STRONGER FORCING SHIFTS OVER
NORTHEAST WISCONSIN. COULDNT ADD MUCH DETAIL FROM THERE...AS
MODELS DIFFER ON HOW THESE WEATHER FEATURES INTERACT AND WHERE THE
BETTER FORCING WILL BE. LEANED TOWARDS A SOLUTION THAT SHOWED THE
BETTER LIFT AND HIGHER QPF IN CENTRAL AND EASTERN WISCONSIN...BUT
CERTAINLY NOT THE ONLY SOLUTION. HEAVIEST RAINFALL SHOULD BE
BETWEEN MIDNIGHT AND EARLY MONDAY MORNING.

LATEST MODELS HAVE TRENDED TOWARDS A STRONGER LOW IN LOWER
MICHIGAN MONDAY MORNING WITH A MORE EASTERLY TRACK THROUGH MONDAY.
THIS WOULD RESULT IN PRECIP TAKING LONGER TO EXIT THE AREA. IN
ADDITION...A COLD FRONT WILL SWING THROUGH THE STATE THROUGH
MONDAY MORNING AND GIVE ANY LINGERING RAINFALL A QUICK SHOT OF
EXTRA LIFT. INCREASED POPS MONDAY MORNING AND SLOWED THE EXIT OF
RAINFALL MONDAY AFTERNOON TO MIRROR THESE TRENDS. COLDER AIR WILL
FILTER IN BEHIND THE FRONT MONDAY AFTERNOON...AND WILL USHER OUT
THE NICE SPRING WEATHER WE HAVE SEEN THIS PAST WEEK. BELOW NORMAL
TEMPS WILL BE REINTRODUCED STARTING MONDAY AND WONT DO ANYWHERE
QUICKLY. WINDS WILL SHIFT NORTHEAST AND INCREASE MONDAY
AFTERNOON...MAKING IT FEEL A BIT COOLER THAN ACTUAL HIGH TEMPS
MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 243 PM CDT SUN APR 19 2015

COOLER THAN NORMAL WEATHER WILL PREVAIL THIS WEEK AS
AN UPPER LOW SITS OVER THE NORTHERN LAKES. THE UPPER LOW WILL BE
CLOSEST TO NORTHERN WISCONSIN MONDAY NIGHT AND TUESDAY AND SHOULD
HAVE ENOUGH UPPER DYNAMICS TO PRODUCE SNOW AND RAIN SHOWERS OVER
ALL OF THE AREA TUESDAY. SHOULD BE COLD ENOUGH FOR SNOW SHOWERS IN
THE NORTH AND EITHER RAIN OR SNOW SHOWERS IN THE SOUTH. INCREASINGLY
DRIER WEATHER SHOULD FOLLOW FOR THE MIDDLE AND END OF THE WEEK
THOUGH THERE STILL COULD BE SCATTERED SNOW OR RAIN SHOWERS WEDNESDAY.
LAKE EFFECT POTENTIAL IS SMALL MONDAY NIGHT THROUGH TUESDAY NIGHT
DUE TO UNFAVORABLE WIND DIRECTION. WINDS AND INSTABILITY ARE MORE
FAVORABLE WEDNESDAY AND WEDNESDAY NIGHT THOUGH DRIER AIR IS ARRIVING
FROM THE NORTH AS WELL. SO DO NOT EXPECT MUCH IN THE WAY OF LAKE
EFFECT SNOW.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1146 AM CDT SUN APR 19 2015

BROKEN MIDLEVEL CIGS CONTINUE THIS AFTERNOON INTO THE
EVENING...THOUGH VFR CONDITIONS SHOULD PREVAIL. LOW PRESSURE THEN
MOVE ACROSS THE GREAT LAKES REGION TONIGHT AND WILL RESULT IN
AN AREA OF STEADY RAIN OVERNIGHT. PRECIP SHOULD BE SLOWER TO
ARRIVE THAN PREVIOUSLY FORECASTED...WITH RAIN ARRIVING LATE EARLY
TONIGHT THROUGH MIDNIGHT. LOW END IFR CONDITIONS ARE EXPECTED WITH
THIS AREA OF RAIN...WITH LIFR CIGS POSSIBLE AS CURRENT OBS IN
AREA OF INCOMING PRECIP IN IL/IN SHOW SCATTERED CIGS BELOW 500FT.
LIFR CONDITIONS IN CURRENT RAIN NOT WIDESPREAD ENOUGH AND GUIDANCE
WAFFLING ON HOW LOW CIGS WILL GO...SO NOT ENOUGH CONFIDENCE TO ADD
IT TO THE TAFS AT THIS TIME...BUT WILL BE SOMETHING TO MONITOR.
HEAVIEST RAIN AND WORST CONDITIONS WILL LIKELY BE OVER EASTERN TAF
SITES.

RAIN WILL TAPER OFF MONDAY MORNING IN NORTH-CENTRAL WISCONSIN
WITH MVFR CIGS POSSIBLE BY THE SECOND HALF OF THE MORNING. LIGHT
RAIN WILL CONTINUE FURTHER EAST WITH IFR CONDITIONS MOST LIKELY
HOLDING TIGHT UNTIL LATER IN THE MORNING. WINDS WILL BACK FROM
SOUTHEAST THIS AFTERNOON...TO NORTH OVERNIGHT...TO NORTHEAST
MONDAY AS A COLD FRONT SWEEPS THROUGH THE STATE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ALLEN
LONG TERM......RDM
AVIATION.......ALLEN
Hazardous weather outlook, Apr 19, 2:27 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CDT SUN APR 19 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
227 PM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SNOW SHOWERS ARE POSSIBLE AT TIMES MONDAY NIGHT THROUGH
WEDNESDAY...ESPECIALLY IN NORTHERN WISCONSIN. THERE IS A
CHANCE OF A SMALL ACCUMULATION DURING THE NIGHTTIME HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-201930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
227 PM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GUSTY WEST TO NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT AT TIMES MONDAY THROUGH WEDNESDAY.

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.